# SDR DLM88091039

- Difficulty date: May 13, 2009
- Submitted: June 26, 2009
- Operation: Air carrier
- Aircraft: N980DL
- Make and model: Doug MD-88
- Aircraft serial: 53267
- Aircraft time: 49,039 hours, 36,615 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bulkhead
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXFOLIATION CORROSION ON BARREL NUT HOLES OF HOR STAB UPPER BULKHEAD AT JOINT WITH CONSTANT SECTION.  BARREL NUT HOLES WERE REPAIRED IAW ERA 475238-14.
